About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 435456, 6 pages
http://dx.doi.org/10.1155/2013/435456
Research Article

Unboundedness of Solutions of Timoshenko Beam Equations with Damping and Forcing Terms

Department of Mathematics, University of Toyama, Toyama 930-8555, Japan

Received 15 January 2013; Accepted 21 February 2013

Academic Editor: Jaroslav Jaros

Copyright © 2013 Kusuo Kobayashi and Norio Yoshida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kusuo Kobayashi and Norio Yoshida, “Unboundedness of Solutions of Timoshenko Beam Equations with Damping and Forcing Terms,” International Journal of Differential Equations, vol. 2013, Article ID 435456, 6 pages, 2013. doi:10.1155/2013/435456